# SDR ASAA2015022010716

- Difficulty date: February 20, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 3,484 hours, 1,148 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND FAIL.  ACFT TOUCHED DOWN APPROXIMATELY 35' LT OF CENTERLINE.  ACFT GROUNDED. TEST IAW FIM 22-11, TASK 825, LAND VERIFY TEST PASSES REF AMM TASK 22-11-00-700--801.  NO FAULTS.  NO PREVIOUS HISTORY LAST 30 DAYS.
